Tag Archives: index theorem

Lin Shan’s index theory

OK, I am going to try to revive this blog in the hope that it will encourage me to read and keep up with the mathematical literature. We shall see…

Anyhow, I just wrote a review for Mathematical Reviews of the paper “Equivariant higher index theory and nonpositively curved manifolds” by Lin Shan (JFA 255(2008), 1480-1496. This paper defines and studies an analytic assembly map that includes both the coarse assembly map and the Baum-Connes assembly map as special cases, and it proves a Novikov conjecture type statement.